# SDR SWAA2021060779715

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312 Thrshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THRESHOLD SUPPORT ANGLE BS 312+10 LBL50 WL 209 ; / REPAIR ACCOMPLISHED PER SRM 53-10-15-1A-1; REINSTALLED ONE NUTPLATE ON THRESHOLD SUPPORT ANGLE BS 321 LBL 50 WL 209 PER SRM 51-40-02-0G-0.; VERIFIED COMPLETE
